# SDR CA071221005

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FINAL APPROACH, THE LOW OIL PRESSURE WARNING ACTIVATED. THE CREW SHUTDOWN THE ENGINE. POST FLIGHT INVESTIGATION REVEALED THAT THE ENGINE ROTORS WERE DIFFICULT TO TURN AND THAT METAL SHAVINGS WERE DEPOSITED ON THE OIL FILTER. THE ENGINE IS BEING SENT FOR INVESTIGATION.  MFG  WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071221005)
